# SDR USAA2011101800061

- Difficulty date: October 7, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,383 hours, 19,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR68, -Y1292.  REPLACED FLOORBEAM AT FR66, -Y1292 IAW A319 SRM 51-72-11, 53-00-14 AND IPC 53-41-04-21.
